# SDR ASAA2016032116046

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 2,720 hours, 909 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL PROBLEM IN CABIN.  FWD KNOB AT 10 O'CLOCK, AFT CABIN KNOB AT 2 O'CLOCK, ROWS 6-14 MUCH TOO HOT, REST OF PLANE COMFORTABLE.  ACFT GROUNDED.  PACK/ZONE TEMP CONTROLS LOGGED NO FAULTS, REF AMM 21-61-00.  CLEANED BOTH PASS COMPARTMENT CABIN TEMP ASSY FILTERS, REF AMM 21-61-06. OPS CHECK OF CABIN TEMP CONTROL NORMAL, REF AMM 21-61-00.
